Translator Disclaimer
March 2011 Invariant measures on groups satisfying various chain conditions
Vinicius Cifú Lopes, Lou van den Dries
J. Symbolic Logic 76(1): 209-226 (March 2011). DOI: 10.2178/jsl/1294170996

Abstract

For any group satisfying a suitable chain condition, we construct a finitely additive measure on it that is invariant under certain actions.

Citation

Download Citation

Vinicius Cifú Lopes. Lou van den Dries. "Invariant measures on groups satisfying various chain conditions." J. Symbolic Logic 76 (1) 209 - 226, March 2011. https://doi.org/10.2178/jsl/1294170996

Information

Published: March 2011
First available in Project Euclid: 4 January 2011

zbMATH: 1220.03024
MathSciNet: MR2791344
Digital Object Identifier: 10.2178/jsl/1294170996

Rights: Copyright © 2011 Association for Symbolic Logic

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.76 • No. 1 • March 2011
Back to Top